MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED SCREW SYSTEM +; 3.5MM TI CANN SCREW + LT - 50MM

TYBER MEDICAL CANNULATED SCREW SYSTEM +; 3.5MM TI CANN SCREW + LT - 50MM
Model Number 04.354.350
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was investigated without the impacted device or relevant lot information.Without the device or lot information, a device evaluation or device history record review could not be performed.A historical data analysis concluded there were no trends or capas related to the nature of this complaint.The cause of the event can be traced to component failure; however, the underlying root cause cannot be established without evaluation of the impacted device.
 
Event or Problem Description
It was reported that on (b)(6) 2025 while surgeon was implanting a 3.5x50mm css+ screw in a young patient with good bone.Outer cortex and initial 1cm of bone was drilled with 2.7mm drill as per technique.The screw was placed over 1.4mm wire and surgeon attempted to insert under power.Halfway through trajectory, a loud cracking sound was heard and the screw stopped advancing.An x ray shot was taken and the screw had fractured right at the junction between the smooth barrel of the screw and the threaded portion.The following 45 minutes were spent retrieving the broken portion of the screw that was embedded in the patient.Was difficult to remove fractured screw piece, had to trephine out the bone around screw, fragment was successfully removed.There was no patient consequences.

Brand Name
CANNULATED SCREW SYSTEM +
Common Device Name
3.5MM TI CANN SCREW + LT - 50MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key21943164
Report Number3012966183-2025-00009
Device Sequence Number9056452
Product Code HWC
UDI-Device Identifier00810040632631
UDI-Public00810040632631
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.354.350
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age14 YR
Patient SexMale